Universality of the sections of cubes
Matematičeskie zametki, Tome 2 (1967) no. 1, pp. 93-95
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_1_a11,
author = {G. V. Epifanov},
title = {Universality of the sections of cubes},
journal = {Matemati\v{c}eskie zametki},
pages = {93--95},
year = {1967},
volume = {2},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_1_a11/}
}
G. V. Epifanov. Universality of the sections of cubes. Matematičeskie zametki, Tome 2 (1967) no. 1, pp. 93-95. http://geodesic.mathdoc.fr/item/MZM_1967_2_1_a11/